Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having white border around bottom of iris with redness. What could it be?

Hi Dr Meyer,

I have been to an ophthalmologist several times, however they can't seem to figure out how to treat my eye problem as they do not know what it is.
It appears as if there is a white border around the bottom of my iris with redness in the white of the eye. It was itchy and painful.
When they looked at it through the microscope they said the white border appeared to be tiny white dots next to each other.

If you could help, that would be great.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear user
As you have already been to ophthalmologist and from your findings what you have told it appears you had some non specific inflammation of the iris. If you have do not have any symptoms like redness and pain not to worry as it may be found in old healed cases. If you are having pain and redness, it indicates acute inflammation which requires investigations and treatment.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor